# SDR AU990949

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A15AG
- System (JASC): 7250 · Turbine Section
- Part: Turbine Disc
- Part number: 3023411
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR TURBINE DISC CRACKED ON THE TRAILING EDGE SIDE ADJACENT TO THE BALANCE RIM IN THE WEB AREA.  ONE CONFIRMED CRACK AND ONE SUSPECT CRACK.   FOUND DURING NDI.
